# SDR F3LA200100111

- Difficulty date: September 26, 2001
- Submitted: September 28, 2001
- Operation: Air carrier
- Aircraft: N921WA
- Make and model: Boeing 737-2Y5
- Aircraft serial: 23039
- Aircraft time: 59,676 hours, 29,090 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Frame
- Condition: Cracked
- Component: C-1 Cargo Door, Boeing
- Component part number: 6546921528
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-3 CHECK, INSPECTION REPORTED CRACK IN LOWER AFT CORNER OF C1 DOOR.  DOOR WAS REPAIRED AT VENDOR AND RETURNED IN SERVICEABLE CONDITION.
